Quaternionic quantum walks of szegedy type and zeta functions of graphs

Norio Konno, Kaname Matsue, Hideo Mitsuhashi, Iwao Sato

Research output: Contribution to journalArticle


We define a quaternionic extension of the Szegedy walk on a graph and study its right spectral properties. The condition for the transition matrix of the quaternionic Szegedy walk on a graph to be quaternionic unitary is given. In order to derive the spectral mapping theorem for the quaternionic Szegedy walk, we derive a quaternionic extension of the determinant expression of the second weighted zeta function of a graph. Our main results determine explicitly all the right eigenvalues of the quaternionic Szegedy walk by using complex right eigenvalues of the corresponding doubly weighted matrix. We also show the way to obtain eigenvectors corresponding to right eigenvalues derived from those of doubly weighted matrix.

Original languageEnglish
Pages (from-to)1349-1371
Number of pages23
JournalQuantum Information and Computation
Issue number15-16
Publication statusPublished - Dec 1 2017


All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Statistical and Nonlinear Physics
  • Nuclear and High Energy Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Computational Theory and Mathematics

Cite this